Coil removal due to water infection, have improper bowel movements, blood clots in stools, flatus before passing stools. Normal?
been in hospitail foe the past five days with really bad stomach pains they said i hada really bad water infection and my coil was infected so they removed it im back home now and when i got to the toilet foe a wee im gettin blood clots is this normal and i havent had any proper bowl movement for 5 days now and just before passining wind i get pains and have tp push my wind out
It looks that a stent from urinary system was removed as you developed UTI that is urinary tract infection. The present problem of passing wind before passing motion, no proper passage of stools for 5 days and other symptoms may not be related to UTI. Hence I would advise you the following in such a case: Take a Stool softener and laxative if needed. Activated charcoal, probiotic, curds/yogurt should help symptomatically improve. If not send the stool, blood and urine samples. Consult your Doctor for clinical evaluation, examination and correlation with reports so that a proper management of both the conditions can be done.
Hope I have answered your query. Let me know if I can assist you further.
Regards, Dr. T Chandrakant, General Surgeon
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello, early last week I had a bowel movement which soft pebbles of blood clots past along with the bm. It was constant for an entire night. Afterwards, each evening around bedtime, I have had extreme gas. Today, 5 days after blood clot issue it returned. 2xx s I went to the bathroom and I passed more clots & toilet filled red water, than stool. I had colonoscopy a little over a year, hospital keeps sending me reminder letters to return for another. I do not have insurance so I can t get checked, and I have a very meager salary. I have history of Pulmonary Embolism from 2010. Treated with Warfarin/Lovenox injections, carefully screened thru clinic. All was ok, but now this blood clotting issue.Should I worry? Is this cancerous?
I ve been experiencing bloody bowel movement. Always bright red. This is an off and on problem. Sometimes I go for a month, maybe two without any symptoms, but this time around it has been consistent and it has lasted now three days and I have at least one to two bowel movement. This last bowel movement included a blood clod. Every time I go to the doctor with this complaint I m brushed off as all my blood work comes back fine. I did have a colonoscopy a year ago and they found nothing. This bleeding has been going of for at least the last 8 years. I m getting use to this, but the new blood clot is bothering me.
I have a history of ulcerative colitis and ibs. The condition has gone in and out of remission for twenty years. I am a fifty two year old asplenic female. I have noticed lately red blood clots ( similar to those passed during menstruation ) attached to stools on occasion, and today after a large bowl movement, the smell of ammonia was present at the end of defecting. I do not have health insurance.
i am a 32 year old woman who had a dvt in 2009. I just had my pt and i and r tested and my numbers were not therapeutic. 0.9 and 11.7 to be exact. I take 10 mg of warfarin daily but my legs are swolen and I have numbness, pain and tingling in my left arm should i be alarmed?
I ve been on warfarin for approximately one month for treatment of a PE, however, last night and the night before I have experienced pain in my upper inner thigh and right glute area. Looking over the side-effects of warfarin it is normal to experience muscle and joint pain. How do I distinguish the pain from a side-effect or dvt?
Sir ,My wife was dependant on Tab acitrom from the last 9yrs. some of the vascular surgeon adviced her if u want u can stop Tab. Acitrom as u r not a DVT pt. She stopped the medicine. After 15 days cellulitis appear in her affected leg. Can stopping medicine be the cause of cellulitis.
Hello! I had a hysteroscopy and a polypectomy along with a Mirena Coil fitted under a general anaesthetic on Monday. I was on my period at the time. I had no problems and was discharged to go home that evening. Three questions: 1/ I have some throbbing pain in my thigh, it s not red, hot or swollen. Just intermittent throbbing. I don t believe it s DVT, but could it be related to my procedure? 2/ I am having lots of cramps even though I have more spotting than actual bleeding and its now four days on. I know it can take between 3 - 6 months for the coil to settle down; does this include pain? 3/ My polypectomy wasn t planned and I wasn t advised how long to wait before having intercouse. What is a safe period of time to wait? Many Thanks Vicky
Hi, I’m 59 and was taking Estradiol and spironolactone for about 8 months. 5 weeks ago I was diagnosed with a clot in my lower leg. The doctors advised me to stop taking the HT. Now I feel so depressed that I’m reverting to male, weight, hair...
On December 2nd, I fell on concrete on my right side. No broken bones but I did spain my right knee. I also injured my right hand. Xrays were done but no breaks. My shin bone is my now very painful and red and my right foot is very blue. There is...
I am a 64 year old male, work out consistentIy, am 6 feet tall and weigh 180 pounds. I was recently diagnosed with Deep Vein Thrombosis . My doctor gave me Xarelto. Are there foods I should avoid? My leg and ankle are still slightly swollen and it...